# SDR HALA2018112000604

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 1,016 hours, 200 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON ENGINE START ENG 1 OIL CHIP DETECTED ECAM DISPLAYED.// INSPECTED ALL CHIP DETECTORS PER AMM 79-00-00-281-802-A. ALL CHECK OK. RAN #1 ENGINE AND NO ECAM MESSAGES, NO LEAKS NOTED. OK FOR SVC.
